de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  On crossing dust shells

Frauendiener, J., & Klein, C. (1995). On crossing dust shells. Journal of Mathematical Physics, 36(7), 3632-3643.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5B96-2 Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5B97-F
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
329716.pdf (Verlagsversion), 993KB
Beschreibung:
-
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
eDoc_access: PUBLIC
Lizenz:
-

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Frauendiener, Jörg1, Autor
Klein, C., Autor
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Inhalt

einblenden:
ausblenden:
Schlagwörter: -
 Zusammenfassung: The crossing of two dust shells is considered as a simplified model for shell crossing during the spherically symmetric collapse of dust. It is shown that one encounters the same problems as in the latter case if one wants to continue the space-time dynamically through the region of intersection. To get a unique solution of the equations of motion, detailed information on the interaction between the shells has to be given. A corresponding Newtonian model is discussed and compared with the relativistic case. Furthermore it is shown that dust shells cannot be obtained as limiting cases of extended dust regions.

Details

einblenden:
ausblenden:
Sprache(n): eng - Englisch
 Datum: 1995-07
 Publikationsstatus: Im Druck publiziert
 Seiten: -
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: eDoc: 329716
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Journal of Mathematical Physics
  Alternativer Titel : J. Math. Phys.
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: -
Seiten: - Band / Heft: 36 (7) Artikelnummer: - Start- / Endseite: 3632 - 3643 Identifikator: ISSN: 00222488